# SDR UPS06847639

- Difficulty date: July 15, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558241
- Condition: Cracked
- Location: Fs 270 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, 3 CRACKED BATHTUB FITTING AT FS 270 L34R IN A-PIT.     REMOVED AND REPLACED BATHTUB FITTING. IAW SRM 51-1-20D
